Posted by sk85 on March 21, 2012, at 11:07:42
In reply to Re: Valdoxan/agomelatine start-up side effects » sk85, posted by sigismund on March 21, 2012, at 0:38:29
Thanks for the reply.
No, I don't seem to be experiencing much anxiety from it at all. I'm also on 50 mg Seroquel, that might be blocking it.
I already started on the 25 mg per day since day 1.
My biggest issue is the tiredness (and it isn't from the Seroquel, I'm completely tolerant to that already).
Would you suggest stepping it back to 12,5 mg, or does the tiredness/sluggishness go away on its own with this one. Odd enough is that I read agomelatine is supposed to be stimulating.
I'd ask for modafinil, but it isn't available where I live. Would low dose amisulpride be stimulating?
> No afternoon anxiety?
> Anyway I would lower the dose a little.
> How much are you on?
> If I had my time over again with agomelatine I would stay on 12.5 for much longer.
> The calming effect tends to poop out first, I think, but the long term dopaminergic thing lasts longer.
> What this means is that the beneficial effect on sleep may not last.